Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 99, Number 2

All articles in this issue are freely accessible.

Perfect congruences on a free monoid
Mario Petrich and C. M. Reis.
Proc. Amer. Math. Soc. 99 (1987), 205-212
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 870772
On the number of squares in a group
Ludomir Newelski.
Proc. Amer. Math. Soc. 99 (1987), 213-218
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 870773
Additive groups of $T$-rings
George V. Wilson.
Proc. Amer. Math. Soc. 99 (1987), 219-220
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 870774
Covering étendues and Freyd’s theorem
Kimmo I. Rosenthal.
Proc. Amer. Math. Soc. 99 (1987), 221-222
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 870775
On the average number of groups of square-free order
Carl Pomerance.
Proc. Amer. Math. Soc. 99 (1987), 223-231
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 870776
Approximate identities and paracompactness
R. A. Fontenot and R. F. Wheeler.
Proc. Amer. Math. Soc. 99 (1987), 232-236
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 870777
On an eigenvalue problem of Ahmad and Lazer for ordinary differential equations
Marcellino Gaudenzi.
Proc. Amer. Math. Soc. 99 (1987), 237-243
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 870778
Weak spectral synthesis
C. Robert Warner.
Proc. Amer. Math. Soc. 99 (1987), 244-248
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 870779
On the identity $L(E,F)=LB(E,F)$ for pairs of locally convex spaces $E$ and $F$
José Bonet.
Proc. Amer. Math. Soc. 99 (1987), 249-255
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 870780
Arcangeli’s method for Fredholm equations of the first kind
C. W. Groetsch and J. Guacaneme.
Proc. Amer. Math. Soc. 99 (1987), 256-260
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 870781
The Oseledec and Sacker-Sell spectra for almost periodic linear systems: an example
Russell A. Johnson.
Proc. Amer. Math. Soc. 99 (1987), 261-267
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 870782
Invariant subspaces for operators in subalgebras of $L^{∞}(𝜇)$
Tavan T. Trent.
Proc. Amer. Math. Soc. 99 (1987), 268-272
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 870783
Jensen’s inequality for positive contractions on operator algebras
Dénes Petz.
Proc. Amer. Math. Soc. 99 (1987), 273-277
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 870784
A counterexample to a problem on points of continuity in Banach spaces
N. Ghoussoub, B. Maurey and W. Schachermayer.
Proc. Amer. Math. Soc. 99 (1987), 278-282
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 870785
Iterative approximation of fixed points of Lipschitzian strictly pseudocontractive mappings
C. E. Chidume.
Proc. Amer. Math. Soc. 99 (1987), 283-288
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 870786
Continuity of derivations on some semiprime Banach algebra
Ramesh V. Garimella.
Proc. Amer. Math. Soc. 99 (1987), 289-292
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 870787
Concerning polynomials on the unit interval
Q. M. Tariq.
Proc. Amer. Math. Soc. 99 (1987), 293-296
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 870788
A generalization of Lyapounov’s convexity theorem to measures with atoms
John Elton and Theodore P. Hill.
Proc. Amer. Math. Soc. 99 (1987), 297-304
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 870789
Radon’s problem for some surfaces in $R^{n}$
A. M. Cormack.
Proc. Amer. Math. Soc. 99 (1987), 305-312
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 870790
The mean curvature of a set of finite perimeter
Elisabetta Barozzi, Eduardo Gonzalez and Italo Tamanini.
Proc. Amer. Math. Soc. 99 (1987), 313-316
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 870791
Spectra of the difference and product of projections
Matjaž Omladič.
Proc. Amer. Math. Soc. 99 (1987), 317-318
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 870792
Removable sets of support points of convex sets in Banach spaces
R. R. Phelps.
Proc. Amer. Math. Soc. 99 (1987), 319-322
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 870793
A maximum principle for quotient norms in $H^{∞}$
Eric Hayashi.
Proc. Amer. Math. Soc. 99 (1987), 323-327
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 870794
Regular boundary elements
Robin Harte.
Proc. Amer. Math. Soc. 99 (1987), 328-330
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 870795
Continuous functions on multipolar sets
Ramasamy Jesuraj.
Proc. Amer. Math. Soc. 99 (1987), 331-339
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 870796
Extremal multilinear forms on Banach spaces
I. Sarantopoulos.
Proc. Amer. Math. Soc. 99 (1987), 340-346
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 870797
A symbolic calculus for analytic Carleman classes
Jamil A. Siddiqi and Mostéfa Ider.
Proc. Amer. Math. Soc. 99 (1987), 347-350
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 870798
Weak sequential denseness in Banach spaces
J. Howard.
Proc. Amer. Math. Soc. 99 (1987), 351-352
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 870799
Uniqueness of positive solutions of the heat equation
Harold Donnelly.
Proc. Amer. Math. Soc. 99 (1987), 353-356
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 870800
Metrics of negative curvature on vector bundles
Michael T. Anderson.
Proc. Amer. Math. Soc. 99 (1987), 357-363
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 870801
An undecidability result for power series rings of positive characteristic
Thanases Pheidas.
Proc. Amer. Math. Soc. 99 (1987), 364-366
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 870802
A differentially algebraic replacement theorem, and analog computability
Leonard Lipshitz and Lee A. Rubel.
Proc. Amer. Math. Soc. 99 (1987), 367-372
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 870803
On the free genus of knots
Yoav Moriah.
Proc. Amer. Math. Soc. 99 (1987), 373-379
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 870804
$Pin^{c}$ cobordism and equivariant $Spin^{c}$ cobordism of cyclic $2$-groups
Anthony Bahri and Peter Gilkey.
Proc. Amer. Math. Soc. 99 (1987), 380-382
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 870805
Minimal surfaces in manifolds with $S^{1}$ actions and the simple loop conjecture for Seifert fibered spaces
Joel Hass.
Proc. Amer. Math. Soc. 99 (1987), 383-388
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 870806
Maximal compact normal subgroups
M. R. Peyrovian.
Proc. Amer. Math. Soc. 99 (1987), 389-394
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 870807